... if someone is going through these side effects how long before i start feeling better
Hi Carmendelia I'm on week three of Harvoni and in the beginning I felt the same way Mild headaches nausea for a few day but now it's like taking a vitamin . I feel great these day and looking forword to my followup appointment so that I can hear them say you're no long with the virus . Hang in there it will get better with time . I take advils for the headache and drink herbal tea for the stomach . I hope this can help you .
Hi, i'm Angela. Also just started Harvoni i'm on my 9th day and I began to feel better after the 1st few days. Hang in there. Before long you wont feel any side effects at all except maybe tired. Atleast that's what has happened to me. 1st few days were awful. Major headache, stomach crazy, lightheaded, ears weird,seriously tired. But after my body adjusted all was good. Now I take it like nothing.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jul 2012 • 3 answers
Posted 16 Jun 2014 • 1 answer
Posted 28 Feb 2015 • 1 answer
Posted 28 May 2015 • 2 answers
Posted 15 Apr 2018 • 0 answers